# SDR ASOA2015042712663

- Difficulty date: March 29, 2015
- Submitted: April 27, 2015
- Operation: Air carrier
- Aircraft: N922EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7822
- Aircraft time: 25,627 hours, 24,709 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 9, FLOOR SEAT TRACK, FS 559+4 - 559+80 CORRODED AROUND SCRW HOLES.  REMOVED FLOOR SEAT TRACK AT LBL 9, FS 559+4 TO 559+80 IAW AMM 53-01-11-000-802.  DRILLED UP NEW SERVICEABLE SEAT TRACK IAW SRM 51-40-11.  INSTALLED SERVICEABLE SEAT TRACK AT LBL 9 FS 559+4 TO 559+80 IAW REO 601R-53-00-485.  FABRICATED SEAT RAILS IAW GREO 601R-53-00-485 REV A.
